On the Ultrasolvability of p-Extensions of an Abelian Group by a Cyclic Kernel
The paper contains a solution of A. V. Yakovlev’s problem in the embedding theory for p-extensions of odd order with a cyclic normal subgroup and an Abelian quotient group: for such nonsplit extensions there exists a realization for the quotient group as a Galois group over number fields such that the corresponding embedding problem is ultrasolvable (i.e., this embedding problem is solvable and has only fields as solutions). A solution for embedding problems of p-extensions of odd order with kernel of order p and with a quotient group that is represented by a direct product of its proper subgroups is also given – this is a generalization for p > 2 of an analogous result for p = 2 due to A. Ledet.
Unable to display preview. Download preview PDF.
- 1.V. V. Ishkhanov, “On a semidirect embedding problem with a nilpotent kernel,” Izv. AN SSSR, Ser. Mat., 40, No. 1, 3–25 (1976).Google Scholar
- 4.V. V. Ishkhanov, B. B. Lur’e, and D. K. Faddeev, The Embedding Problem in Galois Theory [in Russian], Nauka, Moscow (1990).Google Scholar
- 6.M. Hall, Group Theory [Russian translation], Izd. Inostr. Liter., Moscow (1962).Google Scholar
- 9.J. W. S. Cassels and A. Fr¨ohlich, Algebraic Number Theory [Russian translation], Mir, Moscow (1969).Google Scholar